- August 11, 2013 at 1:25 am #108930
annieamandaMemberTopics: 2Replies: 19
I am 3 weeks in on the Candida Diet taking Fluconaze twice a day. I have been having severe dehydration and dry skin issues.
I wake up throughout the night and drink 2-3 bottles of water. Sill wake up very dehydrated, dry mouth, headache and stay dehydrated throughout day no matter how much water I drink. Yet if I pick my skin up at my hand it goes back down.
Skin is so dry if I don’t put olive oil on my hands several times a day they crack.
L-Glutamine 12 grams/day
Tumeric 2,000 grams/day
Alpha Liopic 1,200 mg/ day
Digestive Enzyme – with each meal
Fish Oil – 4,000 mg/d
Apple Pectin Fiber – 2/day
Just added Milk Thistle
chicken or steak
steamed green beans
steamed bell pepper
coconut milk with stevia
boiled water with oregano, thyme and lemon
water with lemon and sea salt
That’s literally all I can handle food wise – everything else makes me very sick. I try to add a few more veggies in when my body can take it. Definitely NO raw veggies or juice. I never cheat.
I’ve been having a LOT of symptoms since day 1 that have not gotten better yet: fatigue, IBS, back pain (I see an acupuncturist 2x week), nausea, dizziness, rashes on my face, hives, etc.
Is there something I can do or take to help with the dehydration? Is it my adrenals? Or my kidney/liver? Or just die off and I should grit my teeth through it? I am drinking and eating lots of salt. And drinking lemon and salt for electrolyte. I try to do as much yoga as possible – my legs go numb after bending over for 30 seconds or more.
Just tried coffee enema for first time today. While it helped with the constipation – didn’t help the dehydration at all.
Thoughts?August 12, 2013 at 5:23 pm #109006
rasterParticipantTopics: 104Replies: 6838
I would think its your liver and kidneys because you aren’t doing anything to protect them from die-off toxins. If these organs don’t work well then you’ll get symptoms such as the ones you listed.
-rasterAugust 12, 2013 at 5:58 pm #109009
klips32ParticipantTopics: 65Replies: 183
Just to what you experience as dehydration:
If you are dehydrated, your skin STAYS, and does not drop when pinching a fold of skin/lifting it up.
If your skin is dry, it is less due to its hydration state, more to the state of fat lipids. So, im not sure you are on the right tract regarding dehydration. How about talking to your doctor?
And, when you write: Fluconaze, do you mean Fluconazole (diflucan)?
Diflucan gives dry skin as a side effect, especially dry lips. What amount of mg’s are you on?
If you are taking diflucan, most of your trouble could be linked to this, and will subside when you get better or if/when c. albicans get more resistant towards diflucan.
Add in some nettle leaf tea for you liver please 🙂August 13, 2013 at 6:04 pm #109080
James FreemanMemberTopics: 0Replies: 5
Try drinking enough water to hydrate yourself for just a few days. Many people begin to feel relief in this sort of a period of time. Not only will you notice differences in the amount of yeast infections that you have, you will also notice large differences in the way that you feel and even the way that you look. Drinking water is one of the best things that you can do for yourself, make sure that you do it regularly…
The topic ‘Severe Dehydration + Dry Skin – Die off or ??’ is closed to new replies.